Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 133, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 12, 2016, 3:54 PM EDT for 5 counties in Tennessee. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2016, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 12, 2016, 4:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Grainger County, TN, Hamblen County, TN, Jefferson County, TN, Knox County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 15 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 4:25 PM EDT | TSTM WND DMG | 5 Nnw Sevierville, TN | TREES DOWN NORTH OF SEVIERVILLE. |
| Jul 12, 4:25 PM EDT | TSTM WND DMG | Dandridge, TN | TREES DOWN NEAR DANDRIDGE AND NEAR NEW MARKET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
294
WUUS54 KMRX 121954
SVRMRX
TNC057-063-089-093-155-122045-
/O.NEW.KMRX.SV.W.0133.160712T1954Z-160712T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
354 PM EDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KNOX COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN GRAINGER COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN HAMBLEN COUNTY IN EASTERN TENNESSEE...
NORTHERN SEVIER COUNTY IN EASTERN TENNESSEE...
JEFFERSON COUNTY IN EASTERN TENNESSEE...
* UNTIL 445 PM EDT
* AT 353 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTHEAST OF PLAINVIEW...OR 13 MILES SOUTH OF
MAYNARDVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...SEVIERVILLE...JEFFERSON CITY...
DANDRIDGE...WHITE PINE...PLAINVIEW...NEW MARKET...BANEBERRY...
STRAWBERRY PLAINS...BLAINE...ALPHA...FAIRGARDEN...MCMAHAN...
CHESTNUT HILL...KIMBERLIN HEIGHTS...KODAK...HOUSE MOUNTAIN S.P....
MASCOT AND BIRD CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3591 8379 3617 8379 3621 8324 3612 8323
3613 8324 3612 8324 3608 8323 3609 8324
3608 8325 3605 8324 3604 8326 3600 8326
3601 8328 3591 8329 3589 8332 3588 8331
TIME...MOT...LOC 1953Z 272DEG 36KT 3606 8372
HAIL...0.88IN
WIND...60MPH
$$
JW2 follow-up statements
333
WWUS54 KMRX 122016
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT TUE JUL 12 2016
TNC057-093-122025-
/O.CAN.KMRX.SV.W.0133.000000T0000Z-160712T2045Z/
KNOX TN-GRAINGER TN-
416 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX AND
SOUTHWESTERN GRAINGER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3590 8364 3614 8364 3613 8361 3616 8360
3615 8359 3617 8356 3618 8357 3616 8353
3618 8352 3617 8349 3618 8347 3619 8347
3621 8324 3608 8323 3609 8324 3600 8326
3601 8328 3591 8329 3589 8332 3588 8331
TIME...MOT...LOC 2015Z 262DEG 25KT 3606 8352
$$
TNC063-089-155-122045-
/O.CON.KMRX.SV.W.0133.000000T0000Z-160712T2045Z/
HAMBLEN TN-SEVIER TN-JEFFERSON TN-
416 PM EDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN HAMBLEN...NORTHEASTERN SEVIER AND JEFFERSON
COUNTIES...
AT 415 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
MARKET...OR NEAR JEFFERSON CITY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...SEVIERVILLE...JEFFERSON CITY...DANDRIDGE...WHITE PINE...
NEW MARKET...BANEBERRY...ALPHA...FAIRGARDEN...CHESTNUT HILL...
KODAK...BIRD CROSSING AND PIEDMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3590 8364 3614 8364 3613 8361 3616 8360
3615 8359 3617 8356 3618 8357 3616 8353
3618 8352 3617 8349 3618 8347 3619 8347
3621 8324 3608 8323 3609 8324 3600 8326
3601 8328 3591 8329 3589 8332 3588 8331
TIME...MOT...LOC 2015Z 262DEG 25KT 3606 8352
HAIL...<.75IN
WIND...60MPH
$$
EJH/DS218
WWUS54 KMRX 122044
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 PM EDT TUE JUL 12 2016
TNC063-089-155-122052-
/O.EXP.KMRX.SV.W.0133.000000T0000Z-160712T2045Z/
HAMBLEN TN-SEVIER TN-JEFFERSON TN-
444 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAMBLEN...
NORTHEASTERN SEVIER AND JEFFERSON COUNTIES WILL EXPIRE AT 445 PM
EDT...
THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MORRISTOWN.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN JEFFERSON COUNTY UNTIL 515 PM.
LAT...LON 3590 8364 3614 8364 3613 8361 3616 8360
3615 8359 3617 8356 3618 8357 3616 8353
3618 8352 3617 8349 3618 8347 3619 8347
3621 8324 3608 8323 3609 8324 3600 8326
3601 8328 3591 8329 3589 8332 3588 8331
TIME...MOT...LOC 2041Z 272DEG 36KT 3606 8352
$$
EJH/DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:13 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 12, 3:13 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Morristown TN 313 PM EDT TUE JUL 12 2016 .SHORT TERM (Tonight and Wednesday)...Convection coming off the Plateau and into the Valley at this time. Should see gradual increase in coverage trough the heat of the day, then waning this evening. Best chances seem to be mostly north of I 40. Some storms are strong. Another round of diurnal convection Wednesday but probably not as much as today. Warm and humid conditions will continue. .LONG TERM...(Wednesday night through Tuesday)...Models continue to show some differences in the details for the long term, and given that run to run consistency is not great as well, forecast confidence remains a bit below average for this time of year. A series of weak short waves are forecast to affect the region...with the most significant in the late friday into sunday time frame. A weak frontal boundary will also sag south toward the area during the weekend...although how far south it will make it is still ambiguous. As a result...will carry a chance for convection every day...with the highest chances Friday and into the weekend. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 72 94 73 94 / 20 20 20 30 Knoxville McGhee Tyson Airport, TN 71 92 71 92 / 20 20 20 30 Oak Ridge, TN 71 92 72 91 / 30 30 20 30 Tri Cities Airport, TN 67 89 67 89 / 50 20 20 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && GC/LW
Hazardous weather outlook, Jul 12, 3:18 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 318 PM EDT TUE JUL 12 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-131930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 318 PM EDT TUE JUL 12 2016 /218 PM CDT TUE JUL 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE MIDDLE OF THE EVENING AS ACTIVITY DEVELOPS AND MOVES EASTWARD FROM THE CUMBERLAND PLATEAU. ISOLATED WIND GUSTS OF 40 TO 60 MPH...OR ISOLATED OCCURRENCES OF HAIL UP TO ONE INCH IN DIAMETER...ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 12, 2:00 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
200 PM EDT TUE JUL 12 2016
TNZ013>015-036>038-069-121845-
KNOX TN-CAMPBELL TN-ANDERSON TN-CLAIBORNE TN-GRAINGER TN-UNION TN-
HANCOCK TN-
200 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMPBELL...
NORTHEASTERN KNOX...WESTERN GRAINGER...NORTHEASTERN ANDERSON...
CLAIBORNE...UNION AND NORTHWESTERN HANCOCK COUNTIES UNTIL 245 PM
EDT...
AT 200 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FONDE TO 7 MILES NORTH OF CLINTON.
MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLINTON...MAYNARDVILLE...RUTLEDGE...NEW TAZEWELL...TAZEWELL...
PLAINVIEW...HARROGATE...HALLS...BLAINE...LAKE CITY...NORRIS...
LUTTRELL...SHARPS CHAPEL...ANDERSONVILLE...NORRIS LAKE...ARTHUR...
ROSE HILL...SPRINGDALE...CUMBERLAND GAP AND HOWARD QUARTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3660 8327 3604 8375 3614 8423 3658 8385
3658 8369 3660 8367
TIME...MOT...LOC 1800Z 276DEG 17KT 3655 8382 3619 8412Special weather statement, Jul 12, 2:29 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 229 PM EDT TUE JUL 12 2016 TNZ067-068-084>086-121915- ROANE TN-MEIGS TN-LOUDON TN-NORTHWEST MONROE TN-MCMINN TN- 229 PM EDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCMINN... NORTHEASTERN MEIGS...SOUTHERN ROANE...LOUDON AND NORTHWESTERN MONROE COUNTIES UNTIL 315 PM EDT... AT 228 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIRVIEW...OR 8 MILES NORTHWEST OF SWEETWATER...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LENOIR CITY...SWEETWATER...LOUDON...MADISONVILLE...VONORE...NIOTA... PHILADELPHIA...PAINT ROCK...TEN MILE... MURRAY STORE AND TELLICO VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3559 8478 3578 8465 3581 8419 3540 8428 TIME...MOT...LOC 1828Z 270DEG 15KT 3569 8456
Special weather statement, Jul 12, 2:47 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
247 PM EDT TUE JUL 12 2016
TNZ035-036-067>069-121930-
ROANE TN-KNOX TN-LOUDON TN-ANDERSON TN-MORGAN TN-
247 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KNOX...ANDERSON...
NORTHERN ROANE...NORTHEASTERN LOUDON AND SOUTHEASTERN MORGAN COUNTIES
UNTIL 330 PM EDT...
AT 246 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF WARTBURG...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LENOIR CITY...KINGSTON...
ROCKWOOD...FARRAGUT...OLIVER SPRINGS...LOUISVILLE...MIDTOWN...
HARRIMAN...OAKDALE...FROZEN HEAD S.P....COALFIELD...DEARMOND...
PETROS...BRADBURY...KARNS AND POWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3590 8470 3591 8468 3592 8468 3616 8453
3618 8394 3583 8406 3585 8408 3583 8412
3585 8414 3581 8414
TIME...MOT...LOC 1846Z 274DEG 28KT 3605 8448Special weather statement, Jul 12, 3:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
336 PM EDT TUE JUL 12 2016
TNZ068-071-072-086-122015-
BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-
336 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SOUTHEASTERN LOUDON AND
NORTHEASTERN MONROE COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF MARYVILLE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...VONORE...GREENBACK...FRIENDSVILLE...TOWNSEND...WALLAND...
HAPPY VALLEY...FORT LOUDON S.P....CITICO BEACH...TALASSEE...
MCGEE CARSON PENINSULA...CADES COVE...CLOVER HILL AND DEALS GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3548 8395 3549 8394 3550 8398 3549 8398
3551 8401 3553 8399 3556 8400 3551 8405
3558 8430 3575 8415 3577 8373 3572 8370
3557 8369 3556 8377 3552 8383 3552 8388
3548 8391 3547 8393
TIME...MOT...LOC 1936Z 269DEG 21KT 3567 8406Local storm report, Jul 12, 3:37 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
337 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG CLINTON 36.09N 84.13W
07/12/2016 ANDERSON TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS EASTERN PART OF THE COUNTY
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:00 PM EDT | Special Weather Statement | MRX | Claiborne, Union | 45 min |
| Jul 12, 2:29 PM EDT | Special Weather Statement | MRX | Loudon | 46 min |
| Jul 12, 2:47 PM EDT | Special Weather Statement | MRX | Anderson | 43 min |
| Jul 12, 3:13 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 32 min |
| Jul 12, 3:30 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier | 30 min |
| Jul 12, 3:36 PM EDT | Special Weather Statement | MRX | Blount | 39 min |
| Jul 12, 4:18 PM EDT | Special Weather Statement | MRX | Morgan | 42 min |
| Jul 12, 4:31 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 44 min |
| Jul 12, 4:55 PM EDT | Special Weather Statement | MRX | Carter, Johnson | 50 min |
| Jul 12, 5:07 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 26 min |
| Jul 12, 5:16 PM EDT | Special Weather Statement | MRX | Hawkins | 44 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.